# SDR UPS08M53488

- Difficulty date: August 18, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LT WING O/B FLAP I/B FWD HINGE LOWER MOUNT O/B BORE FWD & AFT SPOT FACE CORRODED.  LT WING O/B FLAP I/B FWD HINGE LOWER MOUNT O/B BORE SPOTFACE CORROSION REMOVED AS PER CMM 57-44-08 AND FOUND WITHIN DWG ARC0502 LIMIT.  REPAIR CARRIED OUT AS PER CMM 57-44-08.
